# SDR AALA20050272

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL ON TAKEOFF AT 50 FEET TO FLEX 50 DEGREES.  RIGHT ENGINE EXHAUST GAS TEMPERATURE IN AMBER AREA 590 DEGREES.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND STAGE 7 BLADES DAMAGED.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
